# SDR ASOA201101964

- Difficulty date: October 10, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,753 hours, 20,239 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT AND OPEN PLACARDS TURN ON STEPS.  REMOVED WORN PLACARDS IAW MM 11-30-00-000-801 & APPLIED NEW PLACARDS S7245-1 & S1574-14 IAW MM 11-30-00-400-801.
